This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
my nephue is 8 yrs old now , he is suffering from lassitude , very delay in the responce to any thing , refuse studying , talking , he can understand every thing but he doesnot like to answer , he is talking in agressive way , feeling poor all the time . he is on the antiepileptic medicin ( tegretol 800mg daily) ).the doctor prescribe it to him since 4 years when he had facial palsy & salivation with consiousness when he was 2 years old , & happened next time after 2 years while he was on the tegretol syrup . the frequency of the case increased in the last 2 years . his mother is educated & care of his medicine but no improvement . is this epilepsy a his doctor said , What is the best treatent plz .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.